MAUDE Adverse Event Report: TERUMO CARDIOVASCULAR SYSTEMS CORPORATION CDI SHUNT SENSOR; MONITOR, BLOOD-GAS, ON-LINE, CARDIOPULMONARY BYPASS

TERUMO CARDIOVASCULAR SYSTEMS CORPORATION CDI SHUNT SENSOR; MONITOR, BLOOD-GAS, ON-LINE, CARDIOPULMONARY BYPASS
Model Number CDI510H
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Terumo has not received the device for evaluation; therefore, the investigation has yet to be completed.Terumo plans on submitting a follow-up report when the investigation is complete and when more information becomes available.For this reason, terumo references evaluation conclusion code 11.
 
Event or Problem Description
The user facility reported to terumo cardiovascular that during cardiopulmonary bypass; after initiating extracorporeal circulation, blood leakage was detected from the shunt sensor.The shunt sensor line was clamped off with forceps, and the procedure was continued without measuring with the shunt sensor.No health consequence or impact to patient.The product was not changed out.The procedure was completed successfully.There was an unknown amount of blood loss.
 
Additional Manufacturer Narrative
This follow-up report is submitted to fda in accord with applicable regulations ¿ and as indicated by terumo cardiovascular systems in the initial report submitted to the fda on march 27, 2026.Upon further investigation of the reported event, the following information is new and/or changed: d9 (device availability - added date returned to manufacturer), g3 (date received by manufacturer), g6 (indication that this is a follow-up report), h2 (follow-up due to additional information and device evaluation), h3 (device evaluated by manufacturer), h6 (identification of evaluation codes 10, 11, 3331, 4210, 4307).The returned sample was visually inspected upon receipt, during which it was noted that the sparger assembly and white luer cap were not returned with the unit.A white luer cap was added to the sample for testing.The returned sample was then leak tested, as received by connecting with a calibrated manometer, submerged into a water bath, and pressurized up to 1030 mmhg and a leak was noted at approximately 510 mmhg of pressure from the large venting luer.The large venting luer was loosened and re-tightened by hand.The sample was then leak tested a second time and a leak was noted at the intersection of straight and curved weld line.A retention sample from the same lot number was obtained and tested.The retention sample was pressurized with air up to 1030 mmhg, submerged in a water bath, and observed for any leaks.No leaks were noted.All available information has been placed on file in quality management for appropriate tracking, trending, and follow-up.

Brand Name
CDI SHUNT SENSOR
Common Device Name
MONITOR, BLOOD-GAS, ON-LINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
TERUMO CARDIOVASCULAR SYSTEMS CORPORATION
125 blue ball road
elkton MD 21921
Manufacturer (Section G)
SAME
Manufacturer Contact
douglas patton
125 blue ball road
elkton, MD 21921
7346634145
MDR Report Key24716330
Report Number1124841-2026-00030
Device Sequence Number5664717
Product Code DRY
UDI-Device Identifier00699753160767
UDI-Public(01)00699753160767(17)260731(10)5K18E
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133658
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model NumberCDI510H
Device Catalogue NumberN/A
Device Lot Number5K18E
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2026
Supplement Date Received by Manufacturer04/30/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown